# SDR 96ZZZX152

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 757*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gear Assy
- Part number: QAR44806
- Condition: Bearing Froze
- Location: Le Slat Actuator
- Component: Sundstrandem, 755299A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE BEARING FROZE IN PLANET GEAR ASSY CAUSING CARRIER TO BECOME INOPERATIVE.  PIN ELONGATED MATING HOLES IN CARRIER.  SUNSTRAND SB 27-15 REPLACES NEEDLE BEARING AND PIN WITH CORROSIVE RESISTANT MATERIAL.  PRODUCT IMPROVEMENT.  SUSPECT CAUSE, WATER IN ACTUATOR DUE TO ACTUATOR BEING VENTED DESIGN.  DEFECT CAUSED SLAT LOCK-OUT.
